MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON C2; HAMILTON-C2

HAMILTON MEDICAL AG HAMILTON C2; HAMILTON-C2
Model Number 160001
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following complaint description (summary): display flickering during start up.Health impact: none.No clinical signs, symptoms or conditions reported.Problem identified during non-clinical procedure.
 
Additional Manufacturer Narrative
Hamilton medical ag`s conclusion: investigation is ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4).Hamilton medical ags conclusion: it was reported that a ventilator showed display flickering during the start-up process.The faulty esm module was replaced, after which the device functioned normally.The machine was returned to the customer for use.No patient was involved.The case is considered closed.

Brand Name
HAMILTON C2
Common Device Name
HAMILTON-C2
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key21456306
Report Number3001421318-2025-00335
Device Sequence Number20829932
Product Code CBK
UDI-Device Identifier07630002800372
UDI-Public(01)07630002800372(11)150625(240)160001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160001
Device Catalogue Number160001
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date01/09/2026
Date Device Manufactured06/25/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown